Raed Hatamleh
Raed Hatamleh
professor in mathematics
jadara.edu.jo üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Random n-normed linear space
IH Jebril, R Hatamleh
Int. J. Open Problems Compt. Math 2 (3), 489-495, 2009
172009
Multidimensional triangular models for the system of linear operator with given properties of commutators
R Hatamleh
Ph. D. Dissertation, Kharkove, KhSU, 1995.(Russian), 1995
31995
On Model Representations of Non-Selfadjoint Operators with Infinitely Dimensional Imaginary Component
R Hatamleh, VA Zolotarev
Journal of Mathematical Physics, Analysis, Geometry 11 (2), 174-186, 2015
22015
Sharper Inequalities for Powers of the Numerical Radii of Hilbert Space Operators
M Al-Hawari, R Hatamleh, A Qazza
International Mathematical Forum 4 (29), 1413-1417, 2009
22009
On H-Simulation Functions and Fixed Point Results in the Setting of ωt-Distance Mappings with Application on Matrix Equations
A Bataihah, W Shatanawi, T Qawasmeh, R Hatamleh
Mathematics 8 (5), 837, 2020
12020
On the choice of strategy for modified Midzuno scheme
NA Alodat, RM Hatamleh, AM Qazza
Far East J. Math. Sci.(FJMS) 101 (7), 1481-1490, 2017
12017
On Two-Dimensional Model Representations of One Class of Commuting Operators
R Hatamleh, VA Zolotarev
Ukrainian Mathematical Journal 66 (1), 122-144, 2014
12014
On the form of correlation function for a class of nonstationary field with a zero spectrum
RAED HATAMLEH
The Rocky Mountain journal of mathematics 33 (1), 159-173, 2003
12003
On two-dimensional model representations of one class of commuting operators. ПРО ДВОВИМIРНI МОДЕЛЬНI ЗОБРАЖЕННЯ ОДНОГО КЛАСУ КОМУТУЮЧИХ ОПЕРАТОРIВ
R Hatamleh, VA Zolotarev
Ukrainian Mathematical Journal 66 (1), 108-127, 0
1*
The existence of a solution for semi-linear abstract differential equations with infinite B-chains of the characteristic
A Qazza, R Hatamleh
International Journal of Applied Mathematics 31 (5), 611, 2018
2018
A New Procedure for Selecting a Sample with Unequal Probability without Replacement
NA Alodat, AM Qazza, RM Hatamleh
Far East Journal of Mathematical Sciences 107 (1), 231-239, 2018
2018
Jacobi operators and orthonormal matrix-valued polynomials. II
R Hatamleh, VA Zolotarev
Ukrainian Mathematical Journal 69 (6), 970-985, 2017
2017
Jacobi operators and orthonormal matrix-valued polynomials. I
R Hatamleh, VA Zolotarev
Ukrains’ kyi Matematychnyi Zhurnal 69 (2), 228-239, 2017
2017
On the abstract inverse scattering problem for trace class perturbations
R Hatamleh, VA Zolotarev
Journal of Mathematical Physics, Analysis, Geometry 13 (1), 1-32, 2017
2017
About the Solution Stability of Volttera Integral Equation with Random Kernel
AM Qazza, RM Hatamleh, NA Alodat
Far East Journal of Mathematical Sciences 100 (5), 671-680, 2016
2016
Dirichlet Problem in the simply connected domain, bounded by the nontrivial kind
AM Qazza, RM Hatamleh
Advances in Differential Equations and Control Processes 17 (3), 177-188, 2016
2016
Triangular Models of Commutative Systems of Linear Operators Close to Unitary Ones
R Hatamleh
Ukrainian Mathematical Journal 68 (5), 791-811, 2016
2016
Stationary Connected Curves in Hilbert Spaces
R Hatamleh, A Qazza, H Migdadi
Journal of Mathematics and Statistics 10 (2), 262-266, 2014
2014
On The Form of Correlation Function for a Class of Non stationary Field with a Discrete and Mixed Spectrum
R Hatamleh
International Journal of Pure and Applied Mathematics 95 (2), 149, 2014
2014
Gharehgheshlaghi AD and Aliyev N. General Boun
ME Gordji, R Farrokhzad, SAR Hosseinioun, HA Yi, R Hatamleh, M Iscan, ...
Journal of Mathematical Physics, Analysis, Geometry 8 (4), 395, 2012
2012
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20